# SDR QXEA2018082200301

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 27,192 hours, 28,979 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON A WALK AROUND,  FOUND THE NR 4 BRAKE SMOKING. TEMP READING APPROXIMATELY 117C OUTER BRAKES ARE AROUND 73C. REMOVED FROM SERVICE. COMPLIED WITH INSPECTION AFTER APPLICATION OF EXCESSIVE BRAKING IAW AMM 05-50-56-1-210-801. NO DEFECTS NOTED. NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
